MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON US TRANSDUCER
Model Number M2736A
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rse spoke with the customer who stated that the transducer gives a noisy signal and has trouble giving measurement.The rse confirmed that the transducer appears to be defective and will need to be replaced.The rse informed the customer that the previous generation of m273x transducers have been discontinued and replaced by our new generation 8672x transducers.A replacement transducer was ordered and will be shipped to the customer site.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
It was reported that the avalon us transducer gives a noisy signal and has trouble giving measurement.It is unclear if the device was in use on a patient at the time of the event.A request for confirmation of device use has been sent, a response is pending.There was no adverse event reported.
 
Additional Manufacturer Narrative
The event description has been updated.The remote service engineer confirmed that is was unknown if the device was in use at the time of the event.The remote service engineer (rse) confirmed that the transducer appears to be defective and will need to be replaced.A replacement transducer was ordered and will be shipped to the customer site.
 
Event or Problem Description
It was reported that the avalon us transducer gives a noisy signal and has trouble giving measurement.It was unknown if the device was in use on a patient at the time of the event.

Brand Name
AVALON US TRANSDUCER
Common Device Name
AVALON US TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20238280
Report Number9610816-2024-00610
Device Sequence Number8163057
Product Code HGM
UDI-Device Identifier00884838021488
UDI-Public(01)00884838021488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2736A
Device Catalogue NumberM2736A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown